Research Repository

Quantized Control Design for Cognitive Radio Networks Modeled as Nonlinear Semi-Markovian Jump Systems

Li, F, Shi, Peng ORCID: 0000-0003-2668-7616, Wu, L, Basin, MV and Lim, CC (2015) Quantized Control Design for Cognitive Radio Networks Modeled as Nonlinear Semi-Markovian Jump Systems. IEEE Transactions on Industrial Electronics, 62 (4). 2330 - 2340. ISSN 0278-0046

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: repeated scalar nonlinearities; closed-loop systems; output feedback control; linearization procedure; cognitive-radio systems; semi-Markovian processes
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 26 Sep 2016 06:52
Last Modified: 11 Apr 2017 08:50
URI: http://vuir.vu.edu.au/id/eprint/31612
DOI: https://doi.org/10.1109/TIE.2014.2351379
ePrint Statistics: View download statistics for this item
Citations in Scopus: 148 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar